| Model Number |
0998-00-0800-53 |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during pre use, the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Fiber optic reported to be damaged.No harm reported.
Additional Manufacturer Narrative
Initial reporter(b)(6).Upon completion of the investigation into this event a follow up report will be submitted.